Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high BP , shoulder and back pain

Hi, may I answer your health queries right now ? Please type your query here... I have high blood pressure and I have been having pain in my shoulder blades, neck, and lower back. I am now experiencing pain radiating to my chest. what should I do.
Mon, 2 Apr 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Cardiologist 's  Response
Hello,

How much is your Blood Pressure (BP). You should have a healthy lifestyle like avoiding fatty, oily and high calorie diet. Have low salt diet and monitor blood pressure regularly thrice a day for one week, then once or twice a week.

If BP is persistently more than 140/90 mm hg, then you should be on medicines for it. Do regular exercises like brisk walking, jogging according your capacity at least 30 min a day and 5 days a week.

Other symptoms are likely due to cervical spine problem. You should get x-ray cervical spine AP/Lat view and further may need MRI. You need to visit physiotherapist after x-ray and also orthopedician.

Till the time, he can have tablet Neurobion forte once a day which is a nerve vitamin. If this is not helpful, then you need to tablet Pregabalin bedtime, which is a nerve stabilizer.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sagar Makode
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I already had hypertension and in the last 45 days it has been spiking to 181/120. It was controlled using Diovan 80mgs. Switched to EXforge 10/320 and that didn t work. Now on Clonidine 0.2. I have insomnia and general yuck feeling in the morning. When I noticed the sudden spike in blood pressure, it was because I was awakened with severe pain in the back of my head. Also now I am experiencing muscle pain in my shoulders while sleeping that wakes me up. Is it possible that this is steming from grief? I lost my husband of 35 yrs. 0n 12/29/13. Still having a hard time with it. I am a 53 yrs. old and Caucasian female. I can feel that something is wrong.

doctor1 MD

I m a 52 y/o female, overweight, have high blood pressure and chronic back pain. There have been several times when near the inside area of my left arm felt strange with a pain sensation like I ve never felt anywhere else in my body. The best way I can describe it is that it felt like the vein between my elbow and shoulder was tight or constricted (or expanded?) and very uncomfortable and somewhat painful. One occasion my blood pressure was quite high 172/86 and I also felt chest pains and short of breath (it really scared me) but it lasted no more than a half hour. Other times there were no other symptoms that I can recall other than the pain and discomfort in my upper left arm. Could this have been heart related or is there something else that could cause temporary pain and discomfort in the vein of my upper arm? Thanks! Tammy

doctor1 MD

My husband had an injection in his back L4/L5 for extreme pain. He has had 4 lumbar operations. This injection he felt and said it was extremely intense. When he left the doctor s office his blood pressure read 191/99 - he has never had that before. He has taken it several times at home (a write B.P. machine) and it is still high. The latest was 182+/90+. This is not an occurrence that always happens. I feel it is hypertension from the injection. Should he go to bed and sleep (relax) and if it is still that high in the A.M. go see a doctor? Please, he is 67 , watches his diet and excercises. What should we do now, if anything. Thank you. Darlene (on behalf of Richard)

Recent questions on  High blood pressure

doctor1 MD

Hey Doctor Mintz I currently take losartan 50mg per day for high blood pressure . My blood pressure usually runs about 145 over 88 while on losartan. I am 58 years old white male. Here is my question: I had a upper repitory infection 2 weeks ago went on a Zpac of anitibiotics for 6 days and it seemed to clear me up for about a week now I am having trouble again and feel as though I am getting another upper respitory event same as before.? Should I suspect Losartan as the problem? I have not had issue before? Should I taper off the 50 mg per day and cut it to 25mg? or go off it slowly all together? THanks John

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I have high blood pressure and take medication for it ( X- Forge ) . I usually take ginger in my coffee, for the taste, but I was told recently that this is bad for my blood pressure and that I should not take ginger more than once a week. Is this true ?

doctor1 MD

My doctor prescribed to me 10mg of Levitra, tonight was the first night I have used it. I have high blood pressure and I am on medication. Tonight, after you know what, my pulse rate is 129 and my blood pressure is 138/89. Is my pulse rate to high?

doctor1 MD

Hi i am 15 years old weight 127 height 5'3 I just started trying masturbation And when ever i do i feel sick to my stomach face feels kinda tingly / numb... and i get guilty for doing it I DONT KNOW WHY i dont think its the guilt I dont have any heart condition i dont have high blood pressure or high chollestrol doctors say im fine scared to ask mom HELP PLEASE!!!! I tryed it last night and my face this morning still feels tingly and sick to my stomach help please!!!!!

                                                  

doctor1 MD

Hi Doctor, I have started taking Losar 50 since last 5 days for Blood Pressure. Is it a very strong medicine or is it normal one to take since I have started having high blood pressure only recently. And shd i continue it life long or shd I stop...

doctor1 MD

I am sick and shaking my right foot is numb and chest hurts vomiting feeling overwhelmed and about to black out scared. I wake up with panick attacks. My blood pressure is 151 over 94 before it was 184 over 100 taking the blood pressure medicine....

doctor1 MD

Hello Doctor, I don't feel good. Feel a little bit dizzy, What's wrong with me? What can I do? XXXX